×

zbMATH — the first resource for mathematics

On an infinite interval boundary value problem. (English) Zbl 0969.34024
The author presents existence results for boundary value problems on the half line. Using a standard diagonalization argument the author establishes a new result, i.e., in the main theorem (theorem 1) a more general Nagumo condition is considered. Some nice applications are given to illustrate the theory.

MSC:
34B40 Boundary value problems on infinite intervals for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. V. Baxley,Nonlinear second order boundary value problems on [0, ∞), Qualitative Prop. Diff. Eq., Proc. 1984 Edmonton Conf., University of Alberta Press, Edmonton (1986), pp. 50-58.
[2] Bebernes, J. W.; Jackson, L. K., Infinite interval boundary value problems for y″=f(x, y), Duke J. Math., 34, 39-47 (1967) · Zbl 0145.33102
[3] Constantin, A., Global existence of solutions for perturbed differential equations, Ann. Mat. Pura Appl., 168, 237-299 (1995) · Zbl 0847.34008
[4] Constantin, A., On a two-point boundary value problems, J. Math. Anal. Appl., 193, 318-328 (1995) · Zbl 0836.34021
[5] Dickey, R. W., The plane circular elastic surface under normal pressure, Arch. Rat. Mech. Anal., 26, 219-236 (1967) · Zbl 0166.43504
[6] Dugundji, J.; Granas, A., Fixed Point Theory (1982), Warsaw: Monograf. Matem., Warsaw · Zbl 0483.47038
[7] Granas, A., Sur la méthode de continuité de Poincaré, C. R. Acad. Sci. Paris, 282, 983-985 (1976) · Zbl 0348.47039
[8] Granas, A.; Guenther, R.; Lee, J.; O’Regan, D., Boundary value problems on infinite intervals and semiconductor devices, J. Math. Anal. Appl., 116, 335-348 (1986) · Zbl 0594.34019
[9] Keller, H. B.; Reiss, E. L., Iterative solutions for the non-linear bending of circular plates, Comm. Pure Appl. Math., XI, 273-292 (1958) · Zbl 0081.18505
[10] Sze, S. M., Physics of Semiconductor Devices (1969), New York: Wiley-Interscience, New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.